Vol. 73, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Computing characters of tamely ramified p-adic division algebras

Lawrence Jay Corwin and Roger Evans Howe

Vol. 73 (1977), No. 2, 461–477
Abstract

The purpose here is to prove the results announced in Representation theory for division algebras over local fields (tamely ramified case), B.A.M.S. 17 (1971), 1063–1066, by R. Howe.

Mathematical Subject Classification 2000
Primary: 22E50
Milestones
Received: 21 May 1977
Published: 1 December 1977
Authors
Lawrence Jay Corwin
Roger Evans Howe